# SDR P5CA9900385

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT UPPER DECK LEFT HAND BS 600 TO 610 LBL 66 SEAT TRACK CROWN FLANGE.  SEAT TRACK REPAIRED AT LBL 66 STA 560 AND 640 PER SRM 53-10-05.
